# SDR JGVR20200506001

- Difficulty date: May 6, 2020
- Submitted: May 6, 2020
- Operation: Air carrier
- Aircraft: N317QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800160
- Aircraft time: 11,492 hours, 7,673 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED FOUR HI-LOK FASTENERS FOR ACCESS AND BLENDED CORRODED AREA ON THE UPPER SURFACE OF THE LOWER WING SPAR CAP LOCATED IN THE LEFT HAND MAIN LANDING GEAR WHEEL WELL AREA, PERFORMED NDT REPORTED FOR REPAIR DISPOSITION. PERFORMED BOLT HOLE NDT, POLISHED, CLEANED, TREATED AND PRIMED BLENDED AREAS AND INSTALLED FOUR NEW HI-LOK FASTENERS WET WITH SEALANT IAW TEXTRON FIELD REPAIR. ICA INSPECTION OF REPAIRED AREA NEEDS TO BE COMPLETED ON A RECURRING 6,000 HR INTERVAL, COINCIDENCE WITH THE RECURRENT INSPECTIONS FOR THE REAR SPAR LOWER SPLICE MODEL 680 NDTM, PART 6, CHAPTER 57-10-01. BHET: REMOVE FASTENERS AND BOLT HOLE EDDY CURRENT INSPECT ALL LAYERS PER THE MODEL 680 NDTM, PART 6, CHAPTER 20-00-01
